MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the power cable from the amplifier to the isolation transformer was damaged and caused a fire.The isolation transformer was switched on, made a click, and the power cable started a fire.No patient was involved.The outcome of the event is not known.It is also unknown if device is available for return.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the power cable from the amplifier to the isolation transformer was damaged and caused a fire.The isolation transformer was switched on, made a click, and the power cable started a fire.No patient was involved.The outcome of the event is not known.It is also unknown if device is available for return.Additional information was received.The fire stopped but the power cable was damaged.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The labsystem clearsign amplifier was selected for use.It was reported that the power cable from the amplifier to the isolation transformer was damaged and caused a fire.The power cable of the amplifier would short-circuit when turning on the isolation transformer, sparks were seen by the physician.The fire stopped but the power cable was damaged.The procedure was cancelled due to this event.The patient had not yet arrived when the issue occurred.Therefore, no patient was involved at the time of procedure cancellation.Field service was requested to check the electrical functionality of all the capital equipment connected to the isolation transformer.

Brand Name
LABSYSTEM PRO EP RECORDING SYSTEM - CLEARSIGN II AMPLIFIER
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key19619172
Report Number2124215-2024-36844
Device Sequence Number6197698
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D423311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/18/2024
08/19/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/16/2024
08/27/2024
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown